# SDR C2XA10CL183

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 12,659 hours, 7,362 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A PITOT NR 1 HEAT FAIL IN CRUISE.  THE AIRCRAFT DIVERTED INTO CID AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RE-SECURED THE CONNECTOR ON NR 1 PITOT TUBE.  OPERATIONAL CHECKS WERE GOOD.
